# SDR 08FDEA01151

- Difficulty date: March 26, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N68059
- Make and model: Doug DC-10-10F
- Aircraft serial: 46907
- Aircraft time: 53,570 hours, 25,466 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0502501
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MODIFICATION MD10 ACF RT OUTBOARD FLAP INBOARD HINGE WITH RUST, BUSHING WITH PLAY AND SHIM WITH OXIDE.  REPLACED HINGE FLAP P/N ARC0502-501 FOR DWG ARC0504.
